The frequency-localization technique and minimal decay-regularity for Euler–Maxwell equations

Jiang Xu, Shuichi Kawashima

Research output: Contribution to journalArticle

Abstract

Dissipative hyperbolic systems of regularity-loss have been recently received increasing attention. Extra higher regularity is usually assumed to obtain the optimal decay estimates, in comparison with the global-in-time existence of solutions. In this paper, we develop a new frequency-localization time-decay property, which enables us to overcome the technical difficulty and improve the minimal decay-regularity for dissipative systems. As an application, it is shown that the optimal decay rate of L1(R3)–L2(R3) is available for Euler–Maxwell equations with the critical regularity sc=5/2, that is, the extra higher regularity is not necessary.

Original languageEnglish
Pages (from-to)1537-1554
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume446
Issue number2
DOIs
Publication statusPublished - Feb 15 2017

Fingerprint

Regularity
Decay
Dissipative Systems
Decay Estimates
Hyperbolic Systems
Decay Rate
Existence of Solutions
Necessary

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

The frequency-localization technique and minimal decay-regularity for Euler–Maxwell equations. / Xu, Jiang; Kawashima, Shuichi.

In: Journal of Mathematical Analysis and Applications, Vol. 446, No. 2, 15.02.2017, p. 1537-1554.

Research output: Contribution to journalArticle

@article{0decab0d9b8e40fab90a865c9115232d,
title = "The frequency-localization technique and minimal decay-regularity for Euler–Maxwell equations",
abstract = "Dissipative hyperbolic systems of regularity-loss have been recently received increasing attention. Extra higher regularity is usually assumed to obtain the optimal decay estimates, in comparison with the global-in-time existence of solutions. In this paper, we develop a new frequency-localization time-decay property, which enables us to overcome the technical difficulty and improve the minimal decay-regularity for dissipative systems. As an application, it is shown that the optimal decay rate of L1(R3)–L2(R3) is available for Euler–Maxwell equations with the critical regularity sc=5/2, that is, the extra higher regularity is not necessary.",
author = "Jiang Xu and Shuichi Kawashima",
year = "2017",
month = "2",
day = "15",
doi = "10.1016/j.jmaa.2016.09.058",
language = "English",
volume = "446",
pages = "1537--1554",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - The frequency-localization technique and minimal decay-regularity for Euler–Maxwell equations

AU - Xu, Jiang

AU - Kawashima, Shuichi

PY - 2017/2/15

Y1 - 2017/2/15

N2 - Dissipative hyperbolic systems of regularity-loss have been recently received increasing attention. Extra higher regularity is usually assumed to obtain the optimal decay estimates, in comparison with the global-in-time existence of solutions. In this paper, we develop a new frequency-localization time-decay property, which enables us to overcome the technical difficulty and improve the minimal decay-regularity for dissipative systems. As an application, it is shown that the optimal decay rate of L1(R3)–L2(R3) is available for Euler–Maxwell equations with the critical regularity sc=5/2, that is, the extra higher regularity is not necessary.

AB - Dissipative hyperbolic systems of regularity-loss have been recently received increasing attention. Extra higher regularity is usually assumed to obtain the optimal decay estimates, in comparison with the global-in-time existence of solutions. In this paper, we develop a new frequency-localization time-decay property, which enables us to overcome the technical difficulty and improve the minimal decay-regularity for dissipative systems. As an application, it is shown that the optimal decay rate of L1(R3)–L2(R3) is available for Euler–Maxwell equations with the critical regularity sc=5/2, that is, the extra higher regularity is not necessary.

UR - http://www.scopus.com/inward/record.url?scp=84992560003&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84992560003&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2016.09.058

DO - 10.1016/j.jmaa.2016.09.058

M3 - Article

AN - SCOPUS:84992560003

VL - 446

SP - 1537

EP - 1554

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -